# SDR FDKA200801043

- Difficulty date: January 29, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 16,882 hours, 15,697 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 14576631621
- Condition: Chafed
- Location: Lower Cowling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT FRAME OF THE LT AND RT LOWER COWLING IS CHAFED OUT OF LIMITS.  THE DAMAGED FRAME HAS BEEN REMOVED AND REPLACED.
